I have been taking pregabalin prescribed to me because of severe anxiety. I was doing great on them but recently found out I am pregnant so Drs orders I need to stop taking it abruptly. Which I have done so but not without suffering. I was taking 350mg a day and now I feel completely different. I have all in all slept around 8 hours the past 3 days and I'm so exhausted. I can't eat barely move and to top it off I have two toddlers to care for. Please tell me it gets better. I keep being sick and can't hold any food for long. The psychiatrist seems to think pregabalin has no withdrawals and he wants to put me on quetiapine to help stabilise my mood. I'm feeling so exhausted luckily I have help with the kids but I feel so run down will this horrible feeling ever go away.
Hi Emlem92. I’m sorry you’re going through this nightmare especially at such a special time in your life. I am afraid to advise you because I don’t want to get it wrong. I have taken Lyrica (Pregabalin) for 7-8 years and it ruined my life. I wasn’t pregnant but I’ve talked to many people who are pregnant and they are going through what you are. I’m in a group on Facebook called Lyrica Survivors. If you join you will get the help you need. Between these two groups I have completely tapered off Lyrica and I’m almost at the end of tapering off Cymbalta. Take care and I wish you and your family the best. Cindy
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2014 • 2 answers
Updated 16 Nov 2018 • 8 answers
Updated 29 Mar 2015 • 1 answer
Updated 29 Jul 2015 • 1 answer
Updated 13 Apr 2017 • 1 answer